# SDR GAIA98113

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6838
- Make and model: Boeing 727223
- Aircraft serial: 20191
- System (JASC): 3418 · Stall Warning System
- Part: Aoa Vane
- Part number: 2566A21
- Condition: Bird Strike
- Location: Fuselage
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: B, A

## Discrepancy

AFTER TAKEOFF AT HUF, AT APPROXIMATELY 200 FT, AIRCRAFT WAS STRUCK BY THREE BIRDS IN THE NOSE AREA OF THE AIRCRAFT.  AT LEAST THREE LOAD THUMPS WERE HEARD.  STALL WARNING STICK SHAKER CAME ON IMMEDIATELY AFTER THUMPS WERE NOTED.  AIRCRAFT DECLARED AN EMERGENCY AND RETURNED TO HUF WITHOUT FURTHER DIFFICULTY.  THE STICK SHAKER REMAINED ON UNTIL TOUCH-DOWN.  PERFORMED OVERWEIGHT LANDING INSPECTION PER BOEING MAINTENANCE MANUAL 5-51-271 AND NO DEFECTS WERE NOTED.  PERFORMED BIRD STRIKE INSPECTION PER BOEING MM 5-51-41 AND NO STRUCTUAL DAMAGE WAS NOTED.  FOUND DAMAGE TO THE AOA VANE FOR THE STALL WARNING SYSTEM.  REPLACED THE AOA VANE PER THE BOEING MM AND FUNCTIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SER
